# SDR SWAA2023112813648

- Difficulty date: October 23, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON L/H TRANSITION ANGLE LBL 21 STA. 727H - 727I (MARKED).<[01] REMOVED CORROSION ON LH TRANSITION ANGLE STA 727H-727I. REMAINING THICKNESS IS 0.033. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] C/W INSP. REMOVED CORROSION ON LH TRANSITION ANGLE STA 727H-727I. REMAINING THICKNESS IS 0.033. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] ALL WORK ACCOMPLISHED ON TTG8Q00P693X.;[04] CW
